+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Weak stability of the theorem of I. Marcinkiewicz and some inequalities for characteristic functions



Weak stability of the theorem of I. Marcinkiewicz and some inequalities for characteristic functions



Journal of Mathematical Sciences 20(3): 2235-2237




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 066862186

Download citation: RISBibTeXText

DOI: 10.1007/bf01240003


Related references

Generalization of the theorem of Marcinkiewicz on entire characteristic functions of probability distributions. Journal of Mathematical Sciences 20(3): 2175-2180, 1982

Stability estimates in the theorem of J. Marcinkiewicz. Journal of Mathematical Sciences 57(4): 3193-3209, 1991

Stability for the Marcinkiewicz theorem. Case of a fourth-degree polynomial. Journal of Mathematical Sciences 16(5): 1413-1424, 1981

Some Analogues and Extensions of Marcinkiewicz's Interpolation Theorem. Proceedings of the London Mathematical Society s3-11(1): 457-468, 1961

Some Inequalities for Characteristic Functions. Journal of Mathematical Sciences 105(6): 2594-2598, 2001

On weighted inequalities for parametric Marcinkiewicz integrals. Journal of Inequalities and Applications 2006(1): 1-17, 2006

Weak stability of the geodesic flow and Preissmann's theorem. Ergodic Theory and Dynamical Systems 20(4): 1231-1251, 2000

Probabilistic Marcinkiewicz-Zygmund inequalities on the rotation group. Mathematical Geosciences 42.7, 2010

Stability for Fluid Queues: Characteristic Inequalities. Stochastic Models 29(1): 64-88, 2013

Stability of a theorem of uniqueness of a characteristic function that is analytic in the neighborhood of the origin. Journal of Mathematical Sciences 32(1): 74-79, 1986

Remarks to the discussion on distribution of smooth spherules on Mesozoic megaspores with particular references to the species Verrutriletes utilis (Marcinkiewicz) Marcinkiewicz. Kwartalnik Geologiczny 36(4): 421-434, 1992

Exponential-linear stability correction functions for weak to moderate instability near the ground. Boundary-Layer Meteorology 19(1): 125-131, 1980

Brillouin's theorem and the Hellmann-Feynman theorem for Hartree-Fock wave functions. Molecular Physics 20(4): 687-694, 1971

(A_{p} )weights and strong convergence of operator-valued Fourier series for Stieltjes convolutions of Marcinkiewicz functions. Positivity 21(1): 395-421, 2017

Stability of continuous-time positive switched linear systems: A weak common copositive Lyapunov functions approach. Automatica 97: 278-285, 2018